RICHARD K. SHAW, M.D.; G. LENNARD GOLD, M.D.
Obstructive jaundice secondary to drug administration has become a more frequent occurrence in recent years. Many compounds of varied chemical structure have been incriminated in the past, including methyltestosterone,1, 2 chlorpromazine,3 arsphenamine,4 para-aminosalicylic acid,5 sulfadiazine,6 thiouracil7 and methimazole.8 Of these drugs, chlorpromazine and methyltestosterone have received the greatest attention because of their frequent use. Norethandrolone, a potent anabolic testosterone derivative, has been mentioned as a cause of jaundice, but no case reports have been published to the authors' knowledge. It is the purpose of this paper to present the findings in a case of obstructive jaundice apparently due to norethandrolone.
RICHARD K. SHAW, G. LENNARD GOLD. JAUNDICE ASSOCIATED WITH NORETHANDROLONE (NILEVAR) THERAPY(JAUNDICE ASSOCIATED WITH NORETHANDROLONE (NILEVAR) THERAPY*). Ann Intern Med. 1960;52:428–434. doi: 10.7326/0003-4819-52-2-428
Download citation file:
Published: Ann Intern Med. 1960;52(2):428-434.
Hematology/Oncology, Multiple Myeloma, Prevention/Screening.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use